# SDR UALA2013040802312

- Difficulty date: April 5, 2013
- Submitted: June 6, 2013
- Operation: Air carrier
- Aircraft: N658UA
- Make and model: Boeing 767322
- Aircraft serial: 27113
- Aircraft time: 88,120 hours, 14,076 cycles
- Engine: Pwa PW4060
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WINDOW EICAS MSG DISPLAYED POSITION 3(1-L FWD,2=L SIDE,3= R FWD,4=R SIDE).INOP LIGHT ILLUM.  INOP LIGHT DID NOT EXTINGUISH WHEN SWITCH WAS RECYCLED TO OFF THEN ON.  FRM 30 41 02 -.  CREW COMMENTS:  CLIMBING THRU FL280 R FWD WINDOW HEAT INOP CHRONIC RAN C LIST, NO HELP.  CHECK WIRING TO WINDOW ALL OK, CHECK CONDITION OF WINDOW NO BURNING  MARKS PERFORMED BITE CHECK OF WHCU AS PER AMM (30-41-00 FIG 103 BLOCKS 1 THRU 3).  COMPONENTS AND INTERFACE GOOD, SWITCH WINDOW HEAT ON, ALL INDICATIONS GOOD.
